# SDR ASOA2014052910604

- Difficulty date: May 23, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 23,899 hours, 22,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTED FLOOR LEVEL EXIT SIGN AT GALLEY INOPERATIVE.   R & R SIGN IAW AMM 33-51-10.  SYSTEM OPS CHECKED GOOD.  NO FURTHER ACTION.
